advertisement
Question
Posted by: Zubs | 2011/01/06

Cant get an Erection

Dear Dr

I have the following problem: i cant get an erection, i have visited a urologist who sent me me for all tests including testosterone. All test came clear. He put me on Levitra 20mg. I have taken the medication as prescribed but still cant get an erection.

I do love my wife so the feelings to be aroused are there.

Now my wife refuse to talk about it and we avoiding sex for the moment.

Kindly advise what should i do?

Regards

Zubs

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

Although your testosterone levels are clear, there are a number of other factors that can cause 'Erectile Dysfunction' (ED), such as age and diabetes. No need to return to a urologist but any GP can offer treatment for ED, such as another drug combo etc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: jim | 2011/01/09

How old are you, and do you suffer from Blood Pressure ?

Reply to jim
Posted by: Stiffy | 2011/01/07

Epic Fail!

Reply to Stiffy
Posted by: Friend | 2011/01/07

Does the medication that he gave you suppose to help you with erection, you must ask him, otherwise you must ask him for viagra

Reply to Friend
Posted by: sexologist | 2011/01/07

Although your testosterone levels are clear, there are a number of other factors that can cause 'Erectile Dysfunction' (ED), such as age and diabetes. No need to return to a urologist but any GP can offer treatment for ED, such as another drug combo etc

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement